Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Selected mathematical reviews


Author: Andrew Granville
Journal: Bull. Amer. Math. Soc. 43 (2006), 93-93
DOI: https://doi.org/10.1090/S0273-0979-05-01090-6
Published electronically: November 17, 2005
MathSciNet review: 2201553
Full-text PDF Free Access


Additional Information

Andrew Granville
Affiliation: Department of Mathematics & Statistics, University of Montreal, CP 6128 succ Centre-Ville, Montreal, Quebec, H3C 3J7 Canada

DOI: https://doi.org/10.1090/S0273-0979-05-01090-6
Published electronically: November 17, 2005
Article copyright: © Copyright 2005 American Mathematical Society